# SDR SWIA20230211

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 23,013 hours, 12,919 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT SEAT 23C IS DAMAGED. (FILED CLOSED)REMOVED AND REPLACED  SEAT TRACK AT SEAT 23C IN REF TO AMM 25-21-11.
